# SDR TRBA20120711001

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,293 hours, 34,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Flood Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT BOTH RT GROUND FLOOD LIGHTS AND LT AFT (ON CABIN DOOR] VERY DIM.  ACFT REMOVED FROM SERVICE.  REPAIRED BROKEN WIRES IAW SRM 20-27-17.  CHECKED SYS AND WORKED PROPERLY IAW MM 33-50-00.  ACFT RETURNED TO SERVICE.
